Translator Disclaimer
2018 On spectral convergence for some parabolic problems with locally large diffusion
Maria C. Carbinatto, Krzysztof P. Rybakowski
Topol. Methods Nonlinear Anal. 52(2): 631-664 (2018). DOI: 10.12775/TMNA.2018.025

Abstract

In this paper, which is a sequel to [1], we extend the spectral convergence result from [5] to a larger class of singularly perturbed families of scalar linear differential operators. This also extends the Conley index continuation principles from [1].

Citation

Download Citation

Maria C. Carbinatto. Krzysztof P. Rybakowski. "On spectral convergence for some parabolic problems with locally large diffusion." Topol. Methods Nonlinear Anal. 52 (2) 631 - 664, 2018. https://doi.org/10.12775/TMNA.2018.025

Information

Published: 2018
First available in Project Euclid: 6 November 2018

zbMATH: 07051684
MathSciNet: MR3915655
Digital Object Identifier: 10.12775/TMNA.2018.025

Rights: Copyright © 2018 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 2 • 2018
Back to Top